New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lupus fighter
Regular Member


Date Joined Nov 2007
Total Posts : 50
   Posted 12/5/2007 1:08 PM (GMT -7)   
 Yesterday I think I was in the sun to long. The sun seemed to be buring my face and ears. I felt like my face was on fire. Has any one experienced this. I thought it was kinda of weird. I know I am suppose to use sun screen. I really was not in the sun that long. Just long enough to become extremely tired. Can any one relate to this rather strange experience. yeah
Loving Life 
 
 
Diagnosis Lupus Sle 2006, Fibro 2006, Nephirits 2007, anemia 2005,  Hypertension 2006.
 
Plaquenil 400 mg, Prednisone 15 mg, Cell Cept 3000 mg, Diovan 320, Procardia 120 Mg, Fosonopril 80 mg, Iron supplement, Calcuim W/ Vitamin D, Folic Acid, Tramadol


Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 12/5/2007 2:29 PM (GMT -7)   
Hi Lupus fighter,
 
Actually, what you experienced isn't weird.  It's completely normal for those of us with lupus to have a very difficult time with the sun.  It's great that you're using sunscreen, but it isn't enough.  You need to keep covered up, and in the shade.  If you routinely spend time in the sun, you WILL end up in a flare.  Lupus and the sun, or heat for that matter don't mix at all. 
 
So you didn't experience anything strange.  You experienced exactly what lupus and sun do together.  They clash!
 
Stay in the shade! scool
Ginny
 
Also, prednisone makes our skin very sensitive to the sun.  So a sunscreen with SPF 30 is the minimum we should be wearing.  45 or higher is better, and apply it often even when you're not sweating or in the water. 
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13

33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, neutropenia, thrombocytopenia. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus


lupus fighter
Regular Member


Date Joined Nov 2007
Total Posts : 50
   Posted 12/5/2007 5:36 PM (GMT -7)   
Thank you for responding. I was just wondering because I just have been feeling horrible since the sun exposure. My back will not stop hurting. I am going to call my rheumy in the morning so she can call me in something.

Loving Life 
 
 
Diagnosis Lupus Sle 2006, Fibro 2006, Nephirits 2007, anemia 2005,  Hypertension 2006.
 
Plaquenil 400 mg, Prednisone 15 mg, Cell Cept 3000 mg, Diovan 320, Procardia 120 Mg, Fosonopril 80 mg, Iron supplement, Calcuim W/ Vitamin D, Folic Acid, Tramadol


Audrey Ann
Veteran Member


Date Joined Jul 2005
Total Posts : 815
   Posted 12/5/2007 7:24 PM (GMT -7)   
Good idea lupus fighter. The sun is very hard on us so be really careful. I wear sunscreen all year.
Prayers,
Audrey Ann
 
Lupus and RA and LOTS of Medications!
 


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:34 PM (GMT -7)
There are a total of 2,731,854 posts in 300,973 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
311 Guest(s), 8 Registered Member(s) are currently online.  Details
Helgramite, CompositionNotebook, Michael_T, Xmaslover, Girlie, London Lurker, Tall Allen, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer